# SDR ASAA2017072921478

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,613 hours, 6,012 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN TEMP SPIKES FROM COLD AIR TO FULL HOT WHEN CONTROLLER KNOB MOVED FROM POINTING TO THE B IN CABINE TO THE WHITE DOT JUST A SLIGHT BIT TO THE RIGHT.  STAYS UNCOMFORTABLY COLD.  ACFT GROUNDED.  REBOOTED ACFT POWER. PERFORMED IAW AMM TASK 21-61-00-700-807-002.  CHECKED GOOD. NO HISTORY IN 30 DAYS. OPS NORMAL.
